... least a week before feeling really sick hence why I felt I had to stop taking it..it then followed with me having a period for almost two anf a half weeks.. It's now one month and a few days later and I still havent gotten me period is this normal?? I'm worried
Since you had extended bleeding your last period, it is possible that your period may be delayed or absent this month. Since you stopped taking the Pill, are you using condoms or some other form of protection? Since you stopped the Pill, you are no longer protected from pregnancy. Nausea and feeling sick is a common side effect of the Pill. It probably would have went away with time. You need to see your gynecologist and talk about a different form of birth control. That is what you should have done rather than just stop taking them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2012 • 1 answer
I have been on the pill for almost 3 months the first month I started on the girst day of my period?
Posted 9 Jun 2013 • 1 answer
My bf left for basic9/15and I started a full blow period the day before(9/14)no period this month y?
Posted 23 Oct 2014 • 1 answer
Posted 1 Jun 2015 • 1 answer
Posted 30 Jan 2017 • 0 answers